Alert archive / Kansas / Tornado Warnings in 2006
Tornado Warning 26, NWS Wichita, KS
NWS Wichita, KS issued this tornado warning at Apr 6, 2006, 6:57 PM CDT for Labette County, Kansas. It was in force for 33 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 6, 2006, 6:57 PM CDT (23:57 UTC)
- Expired
- Apr 6, 2006, 7:30 PM CDT
- In force
- 33 min
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
County Labette County, KS
The radar
The Tulsa radar (KINX), 103 km from the middle of the area, began a volume at 23:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 6, 7:14 PM CDT | TORNADO | 1 S Chetopa, KS | *** 12 INJ *** 2 HOMES WERE DAMAGED, 1 MOBILE HOME WAS DESTROYED, 1 TRACTOR TRAILOR WAS FLIPPED ON HIGHWAY 59. THE 12 INJURIES WERE MINOR AND ALL REFUSED TRANSPORTATION TO THE HOSPITAL. |
| Apr 6, 7:14 PM CDT | TORNADO | 1 S Chetopa, KS | *** 3 INJ *** MANUFACTURED HOME SUSTAINED SIGNIFICANT DAMAGE AND PRODUCED INJURIES. |
| Apr 6, 7:14 PM CDT | TORNADO | 1 S Chetopa, KS | *** 3 INJ *** MANUFACTURED HOME SUSTAINED SIGNIFICANT DAMAGE AND PRODUCED INJURIES. EMERGENCY MANAGER REPORTS 2-3 BLOCK WIDE DEBRIS SWATH FROM CHETOPA EAST TO THE COUNTY LINE. |
| Apr 6, 7:14 PM CDT | TORNADO | 1 W Chetopa, KS | TORNADO ON THE GROUND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 6, 12:43 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 12.0 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 293 J/kg
- Mixed-layer CIN
- -508 J/kg
- Mixed-layer LCL
- 1046 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 378 m²/s²
- 0-3 km storm-relative helicity
- 394 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KICT 062356 TORICT KSC099-070030- /O.NEW.KICT.TO.W.0026.060406T2357Z-060407T0030Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE WICHITA KS 657 PM CDT THU APR 6 2006 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * TORNADO WARNING FOR... SOUTHEASTERN LABETTE COUNTY IN SOUTHEAST KANSAS. * UNTIL 730 PM CDT * AT 655 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 9 MILES SOUTHEAST OF EDNA...OR 13 MILES SOUTHWEST OF CHETOPA...AND MOVING NORTHEAST AT 55 MPH. * LOCATIONS WITHIN THE WARNING INCLUDE... CHETOPA...OSWEGO THIS IS A DANGEROUS STORM. MOVE INTO YOUR TORNADO SHELTER NOW LAT...LON 3700 9539 3700 9508 3724 9508 $$ KETCHAM
3 follow-up statements
000 WWUS53 KICT 070006 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 704 PM CDT THU APR 6 2006 KSC099-070030- /O.CON.KICT.TO.W.0026.000000T0000Z-060407T0030Z/ LABETTE KS- 704 PM CDT THU APR 6 2006 ...A TORNADO WARNING CONTINUES FOR SOUTHEASTERN LABETTE COUNTY UNTIL 730 PM CDT... AT 703 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 7 MILES SOUTHWEST OF CHETOPA...AND MOVING NORTHEAST AT 50 MPH. RADAR INDICATED STRONG ROTATION WITH THIS THUNDERSTORM. THIS DANGEROUS STORM WILL BE... NEAR CHETOPA BY 710 PM CDT. NEAR OSWEGO BY 715 PM CDT. THE TOWN OF BARTLETT IS ALSO IN THE PATH OF THIS TORNADO. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE. LAT...LON 3700 9539 3700 9508 3724 9508 $$ KLEINSASSER
000 WWUS53 KICT 070017 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 716 PM CDT THU APR 6 2006 KSC099-070030- /O.CON.KICT.TO.W.0026.000000T0000Z-060407T0030Z/ LABETTE KS- 716 PM CDT THU APR 6 2006 ...A TORNADO WARNING CONTINUES FOR SOUTHEASTERN LABETTE COUNTY UNTIL 730 PM CDT... AT 714 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO ON THE GROUND JUST WEST OF CHETOPA...AND MOVING NORTHEAST AT 45 MPH. A TORNADO IS ON THE GROUND THIS TORNADO WILL AFFECT MAINLY RURAL AREAS OF SOUTHEASTERN LABETTE COUNTY...INCLUDING THE TOWN OF CHETOPA. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE. LAT...LON 3700 9539 3700 9508 3724 9508 $$ KLEINSASSER
000 WWUS53 KICT 070027 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 727 PM CDT THU APR 6 2006 KSC099-070037- /O.EXP.KICT.TO.W.0026.000000T0000Z-060407T0030Z/ LABETTE KS- 727 PM CDT THU APR 6 2006 ...THE TORNADO WARNING FOR SOUTHEASTERN LABETTE COUNTY HAS BEEN ALLOWED TO EXPIRE... AT 724 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA. THEREFORE...THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE. A TORNADO WATCH REMAINS IN EFFECT. BE READY TO SEEK SHELTER IF THREATENING WEATHER APPROACHES AGAIN, OR A WARNING ISSUED. LAT...LON 3700 9539 3700 9508 3724 9508 $$ KLEINSASSER
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this tornado warning went out at Apr 6, 6:19 PM CDT, 38 minutes earlier.
Area forecast discussion, Apr 6, 6:19 PM CDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 619 PM CDT THU APR 6 2006 .MESOSCALE UPDATE... AS OF 23Z...DRYLINE WAS DRAPED FROM CHASE COUNTY SOUTHWARD THROUGH GREENWOOD...ELK AND CHAUTAUQUA COUNTIES...WITH STRONG MOISTURE CONVERGENCE OCCURRING ALONG THIS BOUNDARY. SURFACE WINDS CONTINUE BACKED TO ABOUT 150 DEGREES TO THE EAST OF THE DRYLINE...ALLOWING FOR 0-1 KM SRH OF 300 M2/S2 AND 0-1 KM BULK SHEAR OF 30-35 KTS. WITH MODERATE-STRONG INSTABILITY ALSO IN PLACE...WE CONTINUE TO EXPECT ISOLATED SUPERCELL STRUCTURES EAST OF THE DRYLINE IN FAR SOUTHEAST KS WITH THE POSSIBILITY OF A STRONG TORNADO...VERY LARGE HAIL...AND DAMAGING WINDS THROUGH ABOUT 02Z BEFORE STORMS MOVE EASTWARD INTO MISSOURI. STILL GETTING STRONG SOUTHWESTERLY WINDS MIXING DOWN TO THE SURFACE BEHIND THE DRYLINE IN SOUTH CENTRAL KS. SOUTHWEST WINDS WILL CONTINUE TO AVERAGE 25 TO 35 MPH WITH SOME GUSTS OF 40 TO 50 MPH POSSIBLE THROUGH ABOUT 02Z. THEREFORE CONTINUE WIND ADVISORY. CARUSO && .PREV DISCUSSION... /ISSUED 255 PM CDT THU APR 6 2006/ DISCUSSION... MAIN FORECAST CONCERNS REMAIN SEVERE WEATHER POTENTIAL THROUGH EARLY THIS EVENING AND SECONDARILY STRONG WINDS THROUGH THIS EVENING AND AGAIN FRIDAY. TONIGHT: STRONG SHORTWAVE TROF WILL CONTINUE TO LIFT NORTHEASTWARD OUT OF THE TEXAS PANHANDLE ACROSS EASTERN KANSAS THROUGH THIS EVENING WHILE TAKING ON A NEGATIVE TILT. LATEST RUNS OF THE MODELS HAVE SLOWED DOWN THE DRYLINE EASTWARD PROGRESSION SOME. THE DRYLINE SHOULD BE PUSHING OUT OF THE FLINT HILLS THROUGH SOUTHEASTERN KS EARLY THIS EVENING. MODERATE-STRONG INSTABILITY AND 70 KTS OF DEEP LAYER SHEAR WILL EXIST IN THE WARM SECTOR SUPPORTING ORGANIZED SEVERE WEATHER. SOME LOW-LEVEL BACKING OF WINDS POSSIBLE FROM EASTERN PORTION OF CENTRAL KS THROUGH SOUTHEAST KS INTO EARLY EVENING, THEREFORE IN ADDITION TO VERY LARGE HAIL AND DAMAGING WINDS...A COUPLE OF STRONG TORNADOES ARE ALSO POSSIBLE. THIS SEVERE CONVECTION SHOULD PUSH EASTWARD OUT OF SOUTHEAST KS BY AROUND 03Z. IN ADDITION...INTENSIFYING LOW PRESSURE NORTH OF HILL CITY WILL TIGHTEN THE PRESSURE GRADIENT ACROSS OUR FORECAST AREA LEADING TO INTENSE SFC-800 MB MIXING. WIND ADVISORY CRITERIA LIKELY IN MUCH OF AREA BEHIND DRYLINE THROUGH ABOUT 03Z...SO EXPANDED WIND ADVISORY TIL 03Z. THE LOW PRESSURE WILL MOVE NORTHEASTWARD INTO SOUTHEAST NEBRASKA WHILE OCCLUDING BY LATE TONIGHT. FRIDAY-FRIDAY NIGHT: AFOREMENTIONED UPPER LOW WILL DRIFT SOUTHEASTWARD OVER EASTERN KS. MARGINAL ELEVATED INSTABILITY UNDERNEATH THE MID LEVEL COLD POOL IS PROGGED ALONG WITH DEFORMATION ZONE PRECIPITATION IN OUR AREA. THEREFORE RAISED PRECIPITATION PROBABILITIES IN OUR AREA. THE GFS AND NAM SHOW AN INTENSE SURFACE PRESSURE GRADIENT IN ASSOCIATION WITH THE UPPER LEVEL STORM IN CENTRAL AND SOUTH CENTRAL KS...WITH VERY STEEP LAPSE RATES FROM THE BOUNDARY LAYER THROUGH 800 MB. THIS MAY RESULT IN WIND ADVISORY CRITERIA IN MUCH OF CENTRAL AND SOUTH CENTRAL KS DURING FRIDAY WITH WINDS GRADUALLY DIMINISHING FRIDAY EVENING. WILL HOLD OFF ISSUING ADVISORY IN 2ND PERIOD FOR NOW GIVEN CURRENT WATCHES AND ADVISORIES ALREADY IN EFFECT. DECREASING CLOUDS/DIMINISHING NORTH WINDS FRIDAY NIGHT WILL LEAD TO A CHILLIER NIGHT WITH LOWS FALLING INTO THE 30S. SAT-SUN: BENIGN WEATHER EXPECTED AS OUR AREA WILL BE IN BETWEEN WEATHER SYSTEMS. SURFACE HIGH PRESSURE MOVING THROUGH EASTERN KS ON SATURDAY...WILL BE FOLLOWED WITH LEE TROFFING AND A RETURN TO SOUTHEASTERLY FLOW ON SUNDAY. THIS WILL LEAD TO MODERATING TEMPERATURES IN THE LATTER HALF OF THE WEEKEND. MON-THURS: MEDIUM RANGE MODELS CONSISTENT IN SHOWING ANOTHER STRONG SHORTWAVE TROF EJECTING OUT OF THE SOUTHWEST ACROSS THE CENTRAL PLAINS TUESDAY INTO TUESDAY NIGHT. IN THE ABSENCE OF STRONG FORCING...DRYLINE MAY STAY CAPPED MONDAY WITH ELEVATED MIXED LAYER ADVECTING OVER KS REGION. HOWEVER...AS SHORTWAVE TROF COMES OUT MONDAY NIGHT THROUGH TUESDAY EVENING...MID LEVEL COOLING AND STRONG FORCING MAY RESULT IN THUNDERSTORM DEVELOPMENT DEPENDING ON QUALITY OF LOW-LEVEL MOISTURE RETURN AHEAD OF THIS FEATURE. THEREFORE CHANCE OF THUNDERSTORMS MON NIGHT THROUGH TUES NIGHT LOOKS REASONABLE IN GRIDS. BEHIND THIS FEATURE...SHORTWAVE RIDGING PROGGED OVER KANSAS WED-THURS AS AN UPPER LOW FORMS OFF THE CALIFORNIA COAST PER GFS/ECMWF. THEREFORE...KEEPING FORECAST DRY WITH ABOVE NORMAL TEMPERATURES. && PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 48 61 37 60 / 10 50 30 0 HUTCHINSON 47 56 35 59 / 20 60 20 0 NEWTON 47 60 36 59 / 20 50 20 0 ELDORADO 48 62 37 59 / 20 50 30 0 WINFIELD-KWLD 49 63 37 60 / 10 50 30 0 RUSSELL 45 49 31 59 / 30 60 20 0 GREAT BEND 46 51 32 59 / 20 60 20 0 SALINA 46 55 34 58 / 30 60 20 0 MCPHERSON 47 56 35 58 / 20 60 20 0 COFFEYVILLE 52 73 38 60 / 40 40 40 0 CHANUTE 51 68 37 58 / 50 40 30 0 IOLA 50 67 37 57 / 60 50 30 0 PARSONS-KPPF 52 70 38 59 / 50 40 30 0 && .ICT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 9 PM THURSDAY FOR KSZ032-033-047>053-067>072- 082-083-091>096-098>100. &&
Hazardous weather outlook, Apr 6, 6:34 PM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 634 PM CDT THU APR 6 2006 KSZ032-033-047>053-067>072-082-083-091>096-098>100-080045- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 634 PM CDT THU APR 6 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT WIDELY SCATTERED SUPERCELL THUNDERSTORMS...CAPABLE OF PRODUCING STRONG TORNADOES...VERY LARGE HAIL...AND DAMAGING WINDS WILL CONTINUE EARLY THIS EVENING IN SOUTHEASTERN KANSAS...MAINLY ALONG AND EAST OF A LINE FROM YATES CENTER TO INDEPENDENCE. THE SEVERE STORMS WILL CONTINUE TO DEVELOP ALONG AND AHEAD OF A DRY LINE FRONT...WHICH WILL SWEEP EAST ACROSS SOUTHEASTERN KANSAS EARLY EVENING. EXTREME FIRE DANGER EXISTS ACROSS CENTRAL AND SOUTH CENTRAL KANSAS WHERE BURN BANS ARE IN EFFECT FOR MANY AREAS. THERE IS TO BE NO OUTDOOR BURNING IN THESE AREAS VERY HIGH FIRE DANGER EXISTS ACROSS SOUTHEAST KANSAS...WHERE OUTDOOR BURNING SHOULD BE AVOIDED. A WIND ADVISORY IS IN EFFECT UNTIL EARLY THIS EVENING ACROSS THE ENTIRE AREA. FOR DETAILS...PLEASE REFER TO THE LATEST WIND ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED THUNDERSTORMS ARE POSSIBLE FRIDAY ACROSS CENTRAL...SOUTH CENTRAL AND SOUTHEASTERN KANSAS. ALTHOUGH SEVERE WEATHER IS NOT EXPECTED...A FEW STORMS MAY PRODUCE SMALL HAIL. THERE IS A CHANCE OF THUNDERSTORMS FROM MONDAY NIGHT THROUGH TUESDAY NIGHT. IT IS TOO EARLY TO SPECULATE AS TO WHETHER OR NOT THE THUNDERSTORMS WILL ACHIEVE SEVERITY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS WILL CONTINUE TO BE NEEDED EARLY THIS EVENING MAINLY ALONG AND EAST OF A YATES CENTER TO INDEPENDENCE LINE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP CARUSO
In the hours before
Local storm report, Apr 6, 5:35 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
535 PM CDT THU APR 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM HAIL CANEY 37.01N 95.93W
04/06/2006 E1.00 INCH MONTGOMERY KS TRAINED SPOTTER
&&
CDBLocal storm report, Apr 6, 5:40 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
540 PM CDT THU APR 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL 5 N CANEY 37.09N 95.93W
04/06/2006 E1.75 INCH MONTGOMERY KS TRAINED SPOTTER
&&
CWHLocal storm report, Apr 6, 5:56 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
556 PM CDT THU APR 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TORNADO 6 S INDEPENDENCE 37.14N 95.71W
04/06/2006 MONTGOMERY KS AMATEUR RADIO
TORNADO REPORTED ON THE GROUND.
&&
CWHLocal storm report, Apr 6, 6:24 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
624 PM CDT THU APR 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TORNADO 2 W DENNIS 37.35N 95.46W
04/06/2006 LABETTE KS AMATEUR RADIO
THE TORNADO TOUCHED DOWN BRIEFLY.
&&
CWHSpecial weather statement, Apr 6, 6:45 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 645 PM CDT THU APR 6 2006 KSZ100-070015- LABETTE- 645 PM CDT THU APR 6 2006 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR LABETTE COUNTY... AT 644 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTH OF EDNA...OR 14 MILES WEST OF CHETOPA...AND MOVING NORTHEAST AT 55 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. KETCHAM
Local storm report, Apr 6, 6:50 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
650 PM CDT THU APR 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL SALINA 38.82N 97.62W
04/06/2006 E1.75 INCH SALINE KS LAW ENFORCEMENT
&&
CWHThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 9:18 PM CDT | Wind Advisory | ICT | Allen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more | 24 hr |
| Apr 6, 1:18 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 57 min |
| Apr 6, 2:12 PM CDT | Severe Thunderstorm Warning | ICT | Rice | 18 min |
| Apr 6, 2:24 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Saline | 38 min |
| Apr 6, 2:54 PM CDT | Severe Thunderstorm Warning | ICT | Lincoln | 26 min |
| Apr 6, 3:18 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Saline | 62 min |
| Apr 6, 3:46 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley | 59 min |
| Apr 6, 4:15 PM CDT | Severe Thunderstorm Warning | ICT | Elk | 45 min |
| Apr 6, 4:28 PM CDT | Tornado Warning | ICT | Elk | 32 min |
| Apr 6, 4:35 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase | 55 min |
| Apr 6, 4:46 PM CDT | Severe Thunderstorm Warning | ICT | Montgomery | 59 min |
| Apr 6, 4:59 PM CDT | Tornado Warning | ICT | Elk, Greenwood, Wilson, Woodson | 30 min |
| Apr 6, 5:08 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua | 67 min |
| Apr 6, 5:26 PM CDT | Tornado Warning | ICT | Chautauqua, Montgomery | 49 min |
| Apr 6, 6:07 PM CDT | Tornado Warning | ICT | Labette, Neosho | 38 min |
Nearby
Tornado Warnings in Kansas, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.